How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 63983
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I have had a clogged ear a month now. I have made 5 visits

Customer Question

I have had a clogged ear for over a month now. I have made 5 visits to 3 doctors. the first gave me medication for infection. It didnt work went to another doctor gave me medicine and washed out my ears. I could hear again. He also gave me drops for me ears and they clogged up again. went to an Ent they checked my hearing and it was good. He said nothing was wrong. My ears were clogged but not as bad. I than got a cold and they clogged bad. Went to doctor and said nothing was wrong. He gave me some sinus meds. that has been a week ago. my ears are clogged always one worse than the other, it goes back and forth. I have been having ear aches, not real bad but they hurt. What could it be? Could it be a inner ear infection that they cant see? I have been chewing gum like I have stock in wrigley, holding my nose and blowing but nothing helps.
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hello

It is more likely eustachean tube dysfunction.

This is where the tubes internally do not drain the ears.

You need to follow up with ENT consistently, not simply let this go on, or it can turn to infection.

Treatment is the correct therapy with the jaw, and in some cases antihistamines.

In some cases not...as antihistamines can sometimes make is worse.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.